Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bleeding after having sex, using contraceptive patch. Leaking breast. What is happening?

I had a baby on the 4th of July, I then went on to use the contraceptive patch which I have been on befor. Since getting my period in oct every time I have sexual intercourse I bleed for 5+ days and when it clears if I have sex this happens again. But sense yesterday my breast have been leaking! It s not milk it s the greeny Browney colour milk you get before your milk comes through, could you enlighten me on what might be happening. I m 22.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
side effect of contraceptive patch
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor